MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Joint effusion (4849)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, it was reported that the patient experienced laxity, effusion, pain, ambulation difficulties and synovitis.As a result, the patient underwent a left knee revision approximately 8 years and 6 months after initial implantation.No further patient impact reported.No further information available.

Brand Name
THREE PEG PATELLA 32MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key25733278
Report Number1038671-2026-00859
Device Sequence Number10484335
Product Code JWH
UDI-Device Identifier10885862039590
UDI-Public10885862039590
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2019
Device Catalogue Number200-02-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date07/07/2026
Date Device Manufactured03/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale